# SDR DALA2025091606812

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,718 hours, 48,002 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE NOTED ON THE LT HORIZONTAL STAB INBD HINGE FITTING WHILE IN ATL FOR C CHECK.   ER/A 628919-14 CREATED TO PROVIDE TEMPORARY DISPOSITION FOR NOTED DAMAGE. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 24 CALENDAR MONTHS. (1192258)
